# SDR REXA201100719

- Difficulty date: November 25, 2011
- Submitted: November 27, 2011
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,120 hours, 20,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SILL AT FS 449 LBL 36 IS CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-666.
